BibTeX record journals/acs/Bourn05

download as .bib file

@article{DBLP:journals/acs/Bourn05,
  author    = {Dominique Bourn},
  title     = {Congruence Distributivity in Goursat and Mal'cev Categories},
  journal   = {Appl. Categorical Struct.},
  volume    = {13},
  number    = {2},
  pages     = {101--111},
  year      = {2005},
  url       = {https://doi.org/10.1007/s10485-004-8126-5},
  doi       = {10.1007/s10485-004-8126-5},
  timestamp = {Tue, 29 Sep 2020 10:59:17 +0200},
  biburl    = {https://dblp.org/rec/journals/acs/Bourn05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics